2 Publications

Mark all

[2]
2016 | Journal Article | IST-REx-ID: 1293 | OA
Solus, Liam T., et al. “Extremal Positive Semidefinite Matrices Whose Sparsity Pattern Is given by Graphs without K5 Minors.” Linear Algebra and Its Applications, vol. 509, Elsevier, 2016, pp. 247–75, doi:10.1016/j.laa.2016.07.026.
View | DOI | Download Preprint (ext.)
 
[1]
2016 | Journal Article | IST-REx-ID: 1156
Hibi, Takayugi, and Liam T. Solus. “Facets of the R-Stable (n, k)-Hypersimplex.” Annals of Combinatorics, vol. 20, no. 4, Springer, 2016, pp. 815–29, doi:10.1007/s00026-016-0325-x.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed

2 Publications

Mark all

[2]
2016 | Journal Article | IST-REx-ID: 1293 | OA
Solus, Liam T., et al. “Extremal Positive Semidefinite Matrices Whose Sparsity Pattern Is given by Graphs without K5 Minors.” Linear Algebra and Its Applications, vol. 509, Elsevier, 2016, pp. 247–75, doi:10.1016/j.laa.2016.07.026.
View | DOI | Download Preprint (ext.)
 
[1]
2016 | Journal Article | IST-REx-ID: 1156
Hibi, Takayugi, and Liam T. Solus. “Facets of the R-Stable (n, k)-Hypersimplex.” Annals of Combinatorics, vol. 20, no. 4, Springer, 2016, pp. 815–29, doi:10.1007/s00026-016-0325-x.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed